# SDR MALA020401

- Difficulty date: July 10, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Failed
- Location: Prop Oil Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3084 LT PROP OIL PSI DROPPED TO ZERO AFTER START.  A/C RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED PGB OIL PRESSURE TRANSMITTER CONNECTOR PLUG 15HE.  ALL CHECKS GOOD IAW SF-340, MM CHAP. 79.
